# SDR DALA2024060605822

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0375517) CORROSION ON SIDE PLATES LH BTW STA 500E TO STA 500F AT FWD CARGO COMPARTMENT. SIDE PLATES LH BTW STA 500E TO STA 500F AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 5 REPAIR 5.
